# SDR TWAA9785002

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - FLT 136 - DURING CLIMB, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  REPOSITIONED AND TIGHTENED CLAMPS ON AUGMENTATION VALVE.  OPERATIONAL AND LEAK CHECKS NORMAL.  CHECK C - 7-11-97 - LAX.  (X)
